Abstract:
Based on Babenko’s fundamental mathematical ideas, principally new (unsaturated) algorithms are developed for the numerical solution of problems of a potential axisymmetric ideal fluid flow around bodies of revolution, in particular, an ellipsoid of revolution with an aspect ratio equal to 1000.
Keywords:
flow problem, body of revolution, exterior Neumann problem, unsaturated numerical algorithm, exponential convergence.
Citation:
V. N. Belykh, “On solving the problem of an ideal incompressible fluid flow around large-aspect-ratio axisymmetric bodies”, Prikl. Mekh. Tekh. Fiz., 47:5 (2006), 56–67; J. Appl. Mech. Tech. Phys., 47:5 (2006), 661–670
\Bibitem{Bel06}
\by V.~N.~Belykh
\paper On solving the problem of an ideal incompressible fluid flow around large-aspect-ratio axisymmetric bodies
\jour Prikl. Mekh. Tekh. Fiz.
\yr 2006
\vol 47
\issue 5
\pages 56--67
\mathnet{http://mi.mathnet.ru/pmtf2188}
\elib{https://elibrary.ru/item.asp?id=16515921}
\transl
\jour J. Appl. Mech. Tech. Phys.
\yr 2006
\vol 47
\issue 5
\pages 661--670
\crossref{https://doi.org/10.1007/s10808-006-0102-4}
Linking options:
https://www.mathnet.ru/eng/pmtf2188
https://www.mathnet.ru/eng/pmtf/v47/i5/p56
This publication is cited in the following 7 articles:
V. N. Belykh, “Unsaturated Algorithms for the Numerical Solution of Elliptic Boundary Value Problems in Smooth Axisymmetric Domains”, Sib. Adv. Math., 32:3 (2022), 157
V. N. Belykh, “Superconvergent algorithms for the numerical solution of the Laplace equation in smooth axisymmetric domains”, Comput. Math. Math. Phys., 60:4 (2020), 545–557
V. N. Belykh, “Numerical implementation of nonstationary axisymmetric problems of an ideal incompressible fluid with free surface”, J. Appl. Mech. Tech. Phys., 60:2 (2019), 382–391
V. N. Belykh, “The absolute $\varepsilon$-entropy of a compact set of infinitely differentiable aperiodic functions”, Siberian Math. J., 59:6 (2018), 947–959
V. N. Belykh, “Peculiarities of the numerical realization of unsaturated quadrature formulas on a finite interval”, Siberian Math. J., 58:5 (2017), 778–785
V. N. Belykh, “On the absolute $\varepsilon$-entropy of some compact set of infinitely differentiable periodic functions”, Siberian Math. J., 52:3 (2011), 381–393
V. N. Belykh, “An unsaturated numerical method for the exterior axisymmetric Neumann problem for Laplace's equation”, Siberian Math. J., 52:6 (2011), 980–994